Zoladex and heart palpertations

Hi I had my first zoladex injection on Monday

I haven't experienced any terrible side effects, apart from a flare up in my endometriosis pain, however I have started having heart palpertations that are quite extreme and haven't stopped.

I noticed them start yesterday and have carried on. I thought it may be because I'm tired but I've had a good sleep and still getting them.

Has anyone else experienced this?

Joanna xxx

1 Reply

oldest β€’ newest
  • I had this of zoladex injection 2/3 months ago now since i had it as i wont get it again, youve had it nearly a week it may calm down for you (i hope it does) i started like that within 24 hours of having it then started with servere mirgaine by end of week and really heavy bleeding and cramps (ended up in hospital 2 nights) and mood swings like i was crazy and by the end of the month my emotions (hormones) were all over i felt lost. Reading this makes it look so over dramatic but it really was the worst experience of my life.

    Ive just started to feel compleltly normal again this past week (despite the endo still causing me muder daily atm)

    X

You may also like...